# SDR QXEA9901369

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,959 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- UPON THROTTLE BACK FOR DESCENT, THERE WAS A STRONG OIL SMELL IN CABIN COMING IN THROUGH THE BLEEDS.  MAINTENANCE REPLACED THE NR 1 ENGINE, OPERATIONAL CHECKS GOOD.
